Ilham Akhundov

Lecturer / Director – Undergraduate Mathematics Business and Accounting Programs
Ilham Akhundov

Contact Information:
Ilham Akhundov

Mathematics, Business and Accounting programs

Research interests

Asymptotic methods in probability theory and mathematical statistics.


  • PhD in mathematics with specialization in probability theory and mathematical statistics, St. Petersburg University, Russia, 1988
  • MSc in mathematics, St. Petersburg (Leningrad) University, 1981

Selected publications

  • A simple characterization of Student's t3 distribution Statistics & Probability Letters. Volume: 80 Year: 2010 Issue: 5-6, Pages: 293-295.
  • Akundov I., Nevzorov V. (2009). From Student's t2 distribution to Student's t3 distribution through characterizations. Proceedings of the 6th Petersburg Workshop on Simulation, June 2009, St. Petersburg, Russia, pp. 208-212.
  • Akhundov I., Nevzorov V.B. (2009). On characterizations of t2 distribution by regressional properties of maximums, Metron - International Journal of Statistics vol. LXVII, n. 1, pp.51-56.
  • Nevzorov V.B., Akhundov I. (2008). On an Extension of a Family of Distributions Introduced by Wesolowski and Ahsanullah, Journal of Statistical Theory and Applications Vol. 7, n. 4, pp.379-385.
  • Akhundov I. and Nevzorov V. (2008). Characterizations of distributions via bivariate regression on differences of records, In: Records and Branching Processes, Nova Science Publishers, pp. 27-35.